Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
queengodiva

A question about retinoids and IB!

Hi all, I've been using RAM .04% and differin cream alternately every night (for the past week or so, before this I had used Differin for 3 months-I am switching to RAM from Differin). I've noticed that my skin is starting to break out a little more. Does the IB happen that fast? Or maybe my skin is just breaking out for the fun of it:) Any help would be most appreciated!

Share this post


Link to post
Share on other sites

personally when i used retinamicro .04% my IB was about 4-5 weeks in, and am now completely clear with the occasionaly pimple every once and a while (normal thing) and ive been using it for about 14 weeks now...so ur skin might just be reacting to the changes in the potency of the amount of retinoid on your skin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×